# SDR HEEA978968

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Rescue Light
- Part number: ACR4F
- Condition: Failed
- Location: Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON/OFF SWITCH DOES NOT WORK.
